# SDR YTRR106611

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N2043B
- Make and model: Bell 206B-3
- Aircraft serial: 3355
- Aircraft time: 16,906 hours
- Engine: Allsn 250C20B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Part serial: 250CA
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 50 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR WOULD NOT CHECK OT DURING CALIBRATION CHECK.
